# SDR AALA20060117

- Difficulty date: February 25, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N80084
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 675
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT FROM SEATS 6G TO 18G INOPERATIVE.  REPAIRED SHORTED WIRING AT SEAT 16DE FOR EMERGENCY LIGHT FROM SEATS 6G TO 18G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
